Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 8:58 AM CDT for 5 counties in Texas. It was in force for 47 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 8:58 AM CDT (13:58 UTC)
- Expired
- Apr 2, 2017, 9:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Burnet County, TX, Comal County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 59 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:59 AM CDT | TSTM WND DMG | 4 E Spring Branch, TX | STRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM RADAR. |
| Apr 2, 8:59 AM CDT | TSTM WND DMG | 6 W Canyon Lake Dam, TX | STRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM RADAR. |
| Apr 2, 9:04 AM CDT | HAIL 0.25 | 2 S Canyon Lake, TX | |
| Apr 2, 9:04 AM CDT | HAIL 0.25 | Startzville, TX | |
| Apr 2, 9:15 AM CDT | TSTM WND DMG | Lakeway, TX | TREE LIMBS BLOWN DOWN BY ESTIMATED 60 MPH WINDS |
| Apr 2, 9:15 AM CDT | TSTM WND DMG | Lakeway, TX | TREE LIMBS BLOWN DOWN BY ESTIMATED 60 MPH WINDS. |
| Apr 2, 9:16 AM CDT | TSTM WND DMG | 3 S Briarcliff, TX | TREE DAMAGE AND DAMAGE TO THE SECOND STORY OF A STRUCTURE. TIME ESTIMATED FROM RADAR. |
| Apr 2, 9:16 AM CDT | TSTM WND DMG | 4 W Lakeway, TX | TREE DAMAGE AND DAMAGE TO THE SECOND STORY OF A STRUCTURE. TIME ESTIMATED FROM RADAR. |
| Apr 2, 9:24 AM CDT | TSTM WND DMG | 3 Ne Lakeway, TX | POWER LINE SNAPPED IN HALF NEAR HUDSON BEND MIDDLE SCHOOL. TIME ESTIMATED FROM RADAR. |
| Apr 2, 9:28 AM CDT | TSTM WND DMG | 2 Nw Lakeway, TX | LARGE TREES DOWNED IN POINT VENTURE NEAR LAKE TRAVIS. |
| Apr 2, 9:29 AM CDT | HAIL 0.88 | 5 Sse Bee Cave, TX | |
| Apr 2, 9:30 AM CDT | TSTM WND DMG | 1 Ne Lakeway, TX | TREE LIMBS DOWN AT SUNDANCER GRILL. TIME ESTIMATED FROM RADAR. |
| Apr 2, 9:30 AM CDT | HAIL 0.25 | 7 E Dripping Springs, TX | PUBLIC REPORT VIA MPING |
| Apr 2, 9:30 AM CDT | HAIL 0.25 | 7 Nne Driftwood, TX | PUBLIC REPORT VIA MPING. |
| Apr 2, 9:38 AM CDT | HAIL 1 | 4 Se Bee Cave, TX | |
| Apr 2, 9:38 AM CDT | HAIL 1 | 4 Wsw Lost Creek, TX | |
| Apr 2, 9:49 AM CDT | HAIL 0.88 | 1 Ese San Marcos, TX | DIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND MCCARTY LN. |
| Apr 2, 9:49 AM CDT | HAIL 0.88 | San Marcos, TX | DIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND MCCARTY LN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 2.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
058
WUUS54 KEWX 021358
SVREWX
TXC031-053-091-209-453-021445-
/O.NEW.KEWX.SV.W.0064.170402T1358Z-170402T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
858 AM CDT SUN APR 2 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Hays County in south central Texas...
Western Travis County in south central Texas...
Central Blanco County in south central Texas...
Southwestern Burnet County in south central Texas...
Comal County in south central Texas...
* Until 945 AM CDT
* At 858 AM CDT, severe thunderstorms were located along a line
extending from near Marble Falls to 7 miles southeast of Smithson
Valley, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Austin, New Braunfels, San Marcos, Kyle, Marble Falls, Wimberley,
Dripping Springs, Round Mountain, Canyon Lake Dam, Lakeway, Lago
Vista, Canyon Lake, Bulverde, Bee Cave, Horseshoe Bay, The Hills,
Meadowlakes, Johnson City, Woodcreek and Bear Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3062 9805 3063 9795 3060 9792 3057 9793
3057 9790 2992 9785 2986 9790 2986 9788
2973 9802 2966 9838 2970 9838 2972 9834
2974 9840 3050 9840 3049 9835 3057 9837
3069 9802
TIME...MOT...LOC 1358Z 245DEG 37KT 3055 9825 2975 9826
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
MO1 follow-up statement
585
WWUS54 KEWX 021412
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
912 AM CDT SUN APR 2 2017
TXC031-053-091-209-453-021445-
/O.CON.KEWX.SV.W.0064.000000T0000Z-170402T1445Z/
Hays TX-Travis TX-Blanco TX-Burnet TX-Comal TX-
912 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR HAYS...WESTERN TRAVIS...NORTHEASTERN BLANCO...SOUTH CENTRAL
BURNET AND EASTERN COMAL COUNTIES...
At 912 AM CDT, severe thunderstorms were located along a line
extending from near Oatmeal to near Canyon Lake Dam, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Austin, New Braunfels, San Marcos, Kyle, Wimberley, Dripping Springs,
Canyon Lake Dam, Lakeway, Lago Vista, Canyon Lake, Bee Cave, The
Hills, Woodcreek, Bear Creek, Spicewood, Hudson Bend, Henly,
Pedernales Falls State Park, Shady Hollow and Fischer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3062 9805 3063 9795 3060 9792 3057 9793
3057 9790 2992 9785 2986 9790 2986 9788
2973 9802 2967 9831 3062 9823 3069 9802
TIME...MOT...LOC 1412Z 238DEG 39KT 3063 9810 2983 9811
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:19 AM CDT, 39 minutes earlier.
Area forecast discussion, Apr 2, 8:19 AM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 819 AM CDT Sun Apr 2 2017 .UPDATE... The forecast has been updated to include the expansion of Tornado Watch #108 to cover areas from Zavala county eastward into the coastal plains. We have also increased rain chances across the I-35 and Highway 57 corridors to the southwest of San Antonio. && .PREV DISCUSSION... /ISSUED 725 AM CDT Sun Apr 2 2017/ AVIATION.../12Z TAFS/ A severe line of showers and thunderstorms with hail up to 2 inches will move into SAT/SSF around 1330Z, so have TSRA there until 1630Z with IFR-MVFR ceilings and visibilities. Severe wind gusts have not been confirmed as of yet, but gusts may increase as this line matures and daytime heating commences. Although we have not added in wind shear or stronger gusts at the current moment, we will amend as necessary and gusts of at least 30-40 knots seem reasonable with the line passage. The line is not expected to arrive at AUS until closer to 15Z and ending around 17Z, but the showers currently going on around AUS may transition to deep thunderstorms ahead of the line. Thus, we have included the mention of TSRA by 14Z to account for this possibility along with the potential for the line to accelerate a bit as a bowing segment to the west of ERV moves in the direction of AUS. Gusts with this line at AUS may be a bit stronger closer towards 40-50 knots given another hour or so of daytime heating. A tornado is possible with these storms, particularly any cells that develop ahead of the line. VCTS is mentioned through 18-19Z at the I-35 TAF sites to account for uncertainty. Dry air moving into the midlevels should gradually end the more severe shower and thunderstorm threat by early afternoon for the I-35 corridor. Models are trending towards not having additional showers and thunderstorms later tonight, but there is still a low chance some elevated storms may redevelop as the upper level disturbance passes to our north near the OK/TX border. We will continue to monitor this, but for now have left this out of the TAFs based on trends and are just highlighting gusty westerly winds up to 25 knots at all sites. DRT should become VFR later around 16Z, whereas the I-35 corridor should become VFR by early or mid-afternoon. PREV DISCUSSION... /ISSUED 643 AM CDT Sun Apr 2 2017/ UPDATE... We have updated the forecast to include the mention of Tornado Watch #108, which is in effect for the Hill Country and portions of the I-35 corridor until 1 PM today. PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/ SHORT TERM (Today through Monday)... A busy weather pattern is already underway and will continue into the afternoon hours today. Currently, an upper level low pressure system centered over north central Mexico can be seen on water vapor imagery. To the east of this feature, convection continues to develop over the Rio Grande plains and southern Edwards Plateau. Convection is also being enhanced by a surface low just south of Del Rio and cold front edging into the western Hill Country. Severe weather concerns for today include damaging winds, large hail and tornadoes, especially across the Hill Country and I-35 corridor. We currently have an ongoing area of severe storms across portions of the southern Edwards plateau, Rio Grande plains and western Hill Country. With continued warm/moist advection in the low-levels along with increasing lift in the mid and upper levels, the active weather will spread eastward today. In addition, we are already seeing some surface-based development in the warm sector and expect this trend to continue with additional daytime heating. Based on the above, we should see a gradual increase in the severe weather threat across south central Texas today. In addition, concerns are also increasing for heavy rainfall across the Hill Country and portions of the I-35 corridor. We have already seen some impressive totals at Del Rio (almost 5") today and given impressive moist air advection in the low-levels and a very efficient rainfall setup, we have issued a Flash Flood Watch for portions of the Rio Grande plains, southern Edwards Plateau, Hill Country and I-35 corridor today. We should see a decrease in the active weather from west to east by late afternoon. Still, can't rule out some showers and storms across the Hill Country and I-35 corridor north of San Antonio as the center of the upper low passes across the mentioned areas. LONG TERM (Monday Night through Saturday)... The weather pattern for the upcoming work week will be much calmer as southwest to westerly flow aloft prevails. Above normal high temperatures are in store on Tuesday, followed by a weak cold front dropping temperatures down closer to normal on Wednesday and Thursday. A warming trend takes shape for the latter portion of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 56 85 58 87 / 90 30 0 0 - Austin Bergstrom Intl Airport 77 54 84 55 86 / 90 30 0 0 - New Braunfels Muni Airport 78 54 85 55 87 / 80 10 0 0 0 Burnet Muni Airport 70 52 81 54 84 / 100 30 0 0 - Del Rio Intl Airport 70 52 86 57 88 / 70 0 0 0 0 Georgetown Muni Airport 76 55 83 55 85 / 100 40 0 0 - Hondo Muni Airport 79 51 85 54 88 / 70 - 0 0 0 San Marcos Muni Airport 79 54 85 55 87 / 80 10 0 0 - La Grange - Fayette Regional 80 55 84 57 87 / 80 20 0 0 - San Antonio Intl Airport 78 54 85 57 88 / 80 - 0 0 0 Stinson Muni Airport 81 54 85 56 88 / 70 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 PM CDT this afternoon for the following counties: Bandera...Bastrop...Blanco...Burnet...Edwards... Gillespie...Hays...Kendall...Kerr...Kinney...Lee...Llano...Real... Travis...Uvalde...Val Verde...Williamson. && Mesoscale/Aviation...TB3 Synoptic/Grids...24 Public Service/Data Collection...33
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 649 AM CDT Sun Apr 2 2017 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 649 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. An active weather pattern is expected across all of south central Today. Initially, the most active weather will be across the southern Edwards Plateau as a line of storms begins to organize. As this line of storms strengthens and moves east across the Hill Country and I-35 corridor through midday, a combination of large hail, damaging winds and locally heavy rainfall can be expected. In addition, an isolated tornado can not be ruled out. As this line of storms approaches the I-35 corridor Sunday morning, the threat for tornadoes will increase. In addition, rainfall amounts of 1 to 3 inches could bring the potential for localized flooding, especially across those areas that had heavy rains earlier in the week. By early Sunday evening, the severe weather concerns should be on the decrease as the line of storms moves east of the region. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding with the storm system this weekend.
In the hours before
Special weather statement, Apr 2, 8:08 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
808 AM CDT SUN APR 2 2017
TXZ171-172-186>191-205-206-021345-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Llano TX-Hays TX-
Bandera TX-Kendall TX-Burnet TX-
808 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BANDERA...WESTERN
HAYS...EAST CENTRAL KERR...BLANCO...SOUTHERN LLANO...EASTERN
GILLESPIE...KENDALL...SOUTHWESTERN BURNET...NORTHWESTERN BEXAR AND
COMAL COUNTIES UNTIL 845 AM CDT...
At 807 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Crabapple to near Cross Mountain. Movement was
east at 35 mph. This line of storms is capable of producing
tornadoes with little advanced warning.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
New Braunfels, Fredericksburg, Boerne, Marble Falls, Comfort,
Wimberley, Blanco, Round Mountain, Canyon Lake Dam, Fair Oaks Ranch,
Canyon Lake, Granite Shoals, Bulverde, Horseshoe Bay, Meadowlakes,
Johnson City, Stonewall, Woodcreek, Cross Mountain and Guadalupe
River State Park.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3037 9816 3036 9817 3035 9816 2976 9803
2960 9881 2969 9881 2961 9888 3049 9902
3062 9822
TIME...MOT...LOC 1307Z 259DEG 31KT 3042 9882 2966 9870
MOLocal storm report, Apr 2, 8:10 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HAIL BANDERA 29.72N 99.07W
04/02/2017 E0.50 INCH BANDERA TX PUBLIC
&&
CVPLocal storm report, Apr 2, 8:17 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM HAIL COMFORT 29.97N 98.90W
04/02/2017 E0.88 INCH KENDALL TX BROADCAST MEDIA
&&
CVPLocal storm report, Apr 2, 8:24 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
824 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM TORNADO CENTER POINT 29.93N 99.03W
04/02/2017 KERR TX LAW ENFORCEMENT
STATE TROOPER WITNESSED A BRIEF TORNADO NEAR CENTER
POINT.
&&
CVPLocal storm report, Apr 2, 8:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM FLASH FLOOD 3 SSW PRADE RANCH 29.90N 99.80W
04/02/2017 REAL TX DEPT OF HIGHWAYS
FM 336 FROM HWY 83 TO HWY 41 CLOSED DUE TO FLOODING
&&
CVPLocal storm report, Apr 2, 8:56 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HAIL BLANCO 30.10N 98.42W
04/02/2017 M0.50 INCH BLANCO TX LAW ENFORCEMENT
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 1, 7:38 PM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| Apr 1, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| Apr 1, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:46 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 2, 12:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 2, 12:43 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Apr 2, 12:51 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 2, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| Apr 2, 1:32 AM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 6 hr |
| Apr 2, 2:05 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 2, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 32 min |
| Apr 2, 2:57 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 48 min |
| Apr 2, 3:02 AM CDT | River Flood Warning | EWX | Val Verde | 19 hr |
| Apr 2, 3:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| Apr 2, 3:20 AM CDT | Tornado Warning | EWX | Kinney | 25 min |
| Apr 2, 3:33 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 2, 3:47 AM CDT | Tornado Warning | EWX | Edwards | 18 min |
| Apr 2, 3:50 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more | 9 hr |
| Apr 2, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 2, 3:56 AM CDT | Tornado Warning | EWX | Edwards, Real | 34 min |
| Apr 2, 4:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 41 min |
| Apr 2, 4:08 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 37 min |
| Apr 2, 4:14 AM CDT | Tornado Warning | EWX | Edwards | 17 min |
| Apr 2, 4:40 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 3 hr |
| Apr 2, 4:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick | 49 min |
| Apr 2, 4:43 AM CDT | Special Weather Statement | EWX | Edwards, Real | 47 min |
| Apr 2, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 50 min |
| Apr 2, 5:36 AM CDT | Special Weather Statement | EWX | Burnet | 54 min |
| Apr 2, 5:42 AM CDT | Special Weather Statement | EWX | Real | 63 min |
| Apr 2, 5:54 AM CDT | Tornado Warning | EWX | Bandera, Kerr, Real | 30 min |
| Apr 2, 5:57 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Apr 2, 6:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde | 3 hr |
| Apr 2, 6:20 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 55 min |
| Apr 2, 6:28 AM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 2, 6:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 58 min |
| Apr 2, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 63 min |
| Apr 2, 6:55 AM CDT | Special Weather Statement | EWX | Llano | 50 min |
| Apr 2, 6:58 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr | 3 hr |
| Apr 2, 6:59 AM CDT | Tornado Warning | EWX | Kerr | 46 min |
| Apr 2, 7:11 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 64 min |
| Apr 2, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 58 min |
| Apr 2, 7:26 AM CDT | Tornado Warning | EWX | Kendall, Kerr | 30 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 45 min |
| Apr 2, 7:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 2, 7:53 AM CDT | Tornado Warning | EWX | Kendall | 40 min |
| Apr 2, 7:54 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 111 min |
| Apr 2, 7:56 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 19 min |
| Apr 2, 8:01 AM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 2, 8:08 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Gillespie, Kendall | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 47 min |
| Apr 2, 8:19 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 41 min |
| Apr 2, 8:22 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Llano | 53 min |
| Apr 2, 8:27 AM CDT | Tornado Warning | EWX | Blanco, Comal, Kendall | 48 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 40 min |
| Apr 2, 9:04 AM CDT | Areal Flood Advisory | EWX | Real | 116 min |
| Apr 2, 9:20 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 115 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 2, 9:24 AM CDT | Tornado Warning | EWX | Travis, Williamson | 20 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 2, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 58 min |
| Apr 2, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 57 min |
| Apr 2, 9:51 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 114 min |
| Apr 2, 10:06 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 54 min |
| Apr 2, 10:12 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Apr 2, 10:12 AM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| Apr 2, 10:23 AM CDT | Special Weather Statement | EWX | Wilson | 37 min |
| Apr 2, 10:39 AM CDT | Special Weather Statement | EWX | Fayette | 36 min |
| Apr 2, 10:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Apr 2, 11:25 AM CDT | Special Weather Statement | EWX | Fayette | 50 min |
| Apr 2, 11:32 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 31 min |
| Apr 2, 12:09 PM CDT | River Flood Warning | EWX | Kerr | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.